Hi there! This may not be the proper place to post this question, but I'll start here.
I am looking for some answers and hoping that someone may have input on my situation or have had a similar experience.
I began taking Verapamil ER 100mg 1x per day at the end of January. Prior to that I had been on Bystolic for about 5 months for heart palpitations. I was taken off the Bystolic as I was having sleep problems leading to severe sleep deprivation. I began to feel better in about a week and my sleep improved for about 6 weeks. In the interim I was prescribed the Verapamil. During that 6 week of energy I had, the Verapamil wasn't very effective and I was still having palps, but felt great otherwise. At about 6 wks, the Verapamil started really working to control those, but I then noticed a similar problem starting like what I had with the Bystolic: feeling sleep deprived no matter how much sleep I get, racoon eyes, early morning awakening. I am not drowsy like the effect of Metoprolol per se, it is more of a bug-eyed, wired tired feeling. I now feel like this every day (again), and my functioning is severely messed up because of this.
Could Verapamil be the culprit here? I am confused as I thought the Bystolic was causing the problem, and it is a beta blocker. However, Verapamil is a calcium channel blocker and it doesn't work the same in the body.....
If anybody has some words of advice, that would be great!